# SDR WX0A2022020473953

- Difficulty date: January 12, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 42,903 hours, 27,953 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L/H Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NRC 2000-0069: (141-13) L/H FWD PAX DOOR CUTOUT(L1) FR 16, CRACKS FOUND  AT STOP FITTING #7 UPPER AND LOWER INBD. HOLES. / L/H FWD PAX DOOR CUTOUT (L1) FR 16, CRACK REPAIRED ON FRAME 16 AT STOP FITTING NO.07 UPPER INBD HOLES AS PER AIRBUS DOSSIER 81014852 AND COMPLY AS PER REPAIR DRAWING R531-13310#E REPAIR CODE I2 AND ERO NO. R5311-0137. SECOND CRACK IS ONLY ON BACK UP FITTING PART REPLACED AS PER 51-42-11 (ASW NO.01)  REPAIR CLASSIFICATION IS MAJOR IS CATEGORY B WITH FUTURE INSPECTION CAPTURE AS PER RDAF 81014852/005/2022#A. THRESHOLD 10800FC (FH NOT RELEVANT), INTERVAL 10800FC (FH NOT REVELANT), FUTURE METHOD INSPECTION: ROTOTEST AS PER NTM 51-10-01. FINAL HOLE SIZE IN FRAME BEFORE BUSHING INSTALLATION 11.5 MM. SEE AWS FOR DETAILS AND NDT REPORT MWO: 49977-16"
